# SDR SWIA2024060600517

- Difficulty date: May 17, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N285SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000751
- Aircraft time: 12,426 hours, 10,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 84-85
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF R/H ISLE SEAT TRACK CORRODED BETWEEN FR84-85   (C-CHECK RO 6/5/2024)   PERFORMED SEAT TRACK REPAIR ON RH IB SEAT TRACK FR 84-85 REF ETD 2022-170-022163 REV: A.  WEIGHT AND BALANCE NOT EFFECTED
